# SDR F3LA2024052400075

- Difficulty date: May 11, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8537
- Aircraft time: 17,052 hours, 7,659 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Missing
- Location: Engine Mount
- Component: Engine Mount, Airbus
- Component part number: D7122013800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 15346.0301 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. #2 ENGINE FWD MOUNT FAIL SAFE PIN REQUIRES INSTALL.
CORRECTIVE ACTION: INSTALLED #2 ENGINE FWD MOUNT FAILSAFE PIN IAW A320 AMM 71-21-11-400-802-A. REMOVED AND REPLACED FWD MOUNT IAW A320 AMM 72-21-11-400-802-A. MX ACTION IS ACCEPTABLE. /END/
